# SDR AALA970497

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALL ALONG STRINGER 47L FROM 545 TO 595.  INSTALLED A NEW SECTION OF STRINGER AS PER ECO 7349 3-6-97.  (M)
